Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 83489, 11 pages
http://dx.doi.org/10.1155/DDNS/2006/83489

Stability results on age-structured SIS epidemic model with coupling impulsive effect

1Department of Mathematics, Xinyang Teachers College, Xinyang, Henan 464000, China
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3Beijing Institute of Information and Control, Beijing 100037, China
4Academy of Mathematics and System Science, C.A.S. Beijing 100080, China

Received 29 June 2005; Accepted 10 October 2005

Copyright © 2006 Helong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
  2. W. Arendt, A. Grabosch, G. Greiner, U. Groh, H. P. Lotz, U. Moustakas, R. Nagel, F. Neubrander, and U. Schlotterbeck, One-Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, Berlin, 1986. View at Zentralblatt MATH · View at MathSciNet
  3. T. Bradley, “Malaria and drug resistance,” MBChB special study module project report, 1996, http://www-micro.msb.le.ac.uk/224/Bradley/Bradley.html. View at Google Scholar
  4. A. d'Onofrio, “Stability properties of pulse vaccination strategy in SEIR epidemic model,” Mathematical Biosciences, vol. 179, no. 1, pp. 57–72, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Feng, D. L. Smith, F. E. McKenzie, and S. A. Levin, “Coupling ecology and evolution: malaria and the S-gene across time scales,” Mathematical Biosciences, vol. 189, no. 1, pp. 1–19, 2004. View at Publisher · View at Google Scholar · View at PubMed · View at MathSciNet
  6. D. Greenhalgh, “Analytical threshold and stability results on age-structured epidemic models with vaccination,” Theoretical Population Biology, vol. 33, no. 3, pp. 266–290, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Greenhalgh, “Threshold and stability results for an epidemic model with an age-structured meeting rate,” IMA: Journal of Mathematics Applied in Medicine and Biology, vol. 5, no. 2, pp. 81–100, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Inaba, “Threshold and stability results for an age-structured epidemic model,” Journal of Mathematical Biology, vol. 28, no. 4, pp. 411–434, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Inaba and H. Sekine, “A mathematical model for Chagas disease with infection-age-dependent infectivity,” Mathematical Biosciences, vol. 190, no. 1, pp. 39–69, 2004. View at Publisher · View at Google Scholar · View at PubMed · View at Zentralblatt MATH · View at MathSciNet
  11. S. A. Levin and J. D. Udovic, “A mathematical model of coevolving populations,” The American Naturalist, vol. 111, no. 980, pp. 657–675, 1977. View at Publisher · View at Google Scholar
  12. Malaria Foundation International, “Malaria: background information,” 1998, http://www.malaria.org/backgroundinfo.html. View at Google Scholar
  13. M. Martcheva and H. R. Thieme, “Progression age enhanced backward bifurcation in an epidemic model with super-infection,” Journal of Mathematical Biology, vol. 46, no. 5, pp. 385–424, 2003. View at Publisher · View at Google Scholar · View at PubMed · View at Zentralblatt MATH · View at MathSciNet
  14. J. H. Pollard, Mathematical Models for the Growth of Human Population, Cambridge University Press, London, 1973. View at Zentralblatt MATH
  15. H. R. Thieme, “Quasi-compact semigroups via bounded perturbation,” in Advances in Mathematical Population Dynamics—Molecules, Cells and Man (Houston, TX, 1995), O. Arino, D. E. Axelrod, and M. Kimmel, Eds., vol. 6 of Ser. Math. Biol. Med., pp. 691–711, World Scientific, New Jersey, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics, vol. 89 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1985. View at MathSciNet
  17. W. H. Wernsdorfer, “The importance of malaria in the world,” in Malaria. Volume 1: Epidemiology, Chemotherapy, Morphology, and Metabolism, J. P. Kreier, Ed., pp. 1–93, Academic Press, New York, 1980. View at Google Scholar
  18. WHO, “Malaria, fact sheets,” 1998, http://www.who.int/inf-fs/en/fact094.html. View at Google Scholar
  19. Y. Zhou and H. Liu, “Stability of periodic solutions for an SIS model with pulse vaccination,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 299–308, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet